| Model Number |
APS II SHVR HANDP,FT-SWCH CNTRL |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that during an arthroscopic surgery the device got hot.The reported event was confirmed.The service evaluation revealed that the device has no function due to a short circuit of the motor and a worn-out cable.The most likely cause for the reported failure can be attributed to wear and tear of the motor and shp cable.
Event or Problem Description
It was reported that during an arthroscopic surgery the device got hot.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a different device.It was not necessary to switch the surgical technique or do a second surgery.